# SDR AALA202504257753

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737-8
- Aircraft serial: 44455
- Aircraft time: 16,061 hours, 6,054 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Damaged
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS DIFFICULT TO OPEN. FOUND AFT METAL TRIM PIECE TO BE SPLIT AND SLIGHT BULDGING AT THE BOTTOM. **SUPPLEMENTAL REPORT FOR (AALA202504237753): PERFORMED AN OPERATIONAL CHECK OF THE FORWARD LAVATORY DOOR AND FOUND DAMAGE ON TRIM AT AFT SIDE OF DOOR, THE DOOR OPERATES NORMALLY AND IS NOT FUNCTIONALLY IMPAIRED, NO FAULT FOUND**(CLOSED).
